# SDR PG9A110514

- Difficulty date: July 27, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N130GC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3562
- Aircraft time: 2,927 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 350A33050101
- Part serial: M1143
- Condition: Making Metal
- Location: Tail Rotor
- Part time: 929 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT TGB CHIP LIGHT ILLUMINATION IN FLIGHT.  INSPECTED CHIP PLUG, DRAINED, FLUSHED, AND SERVICED TGB. IAW EUROCOPTER EC130 MM CH 5-50-00, 6-1. HOVER CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
